# SDR CA980916055

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482B
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Ruptured
- Location: Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DEPARTURE, GROUND PERSONNEL REPORTED DEBRIS ON RUNWAY, AIRCRAFT MADE LOW PASS AND NR 2 POSITION TIRE APPEARED FLAT.   AIRCRAFT LANDED AND NR 1 AND NR 2 WHEELS REPLACED.  DIAMOND SHAPE SECTION OF RUBBER 18 BY 11 MISSING FROM TIRE.
